MathSciNet Relay Station
MathSciNet bibliographic data
MR978810 (90b:41054) 41A65 (46B99 47H10)
Sehgal, V. M.; Singh, S. P. A theorem on best approximations. Numer. Funct. Anal. Optim. 10 (1989), no. 1-2, 181–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement